Mark L
Mood:
Torn
Last Activity:
Jul 23, 2015
Joined:
Jul 2, 2015
Messages:
36
Trophy Points:
21

Post Ratings

Received: Given:
Like 2 5
Agree 1 0
Helpful 1 0
Hug 4 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0

Following 2

Followers 1

Gender:
Male
Birthday:
Jun 20, 1972 (Age: 44)
Location:
UK
Occupation:
Acoustic Engineer

Mark L

Member, Male, 44, from UK

@Lynn35 yes. I think I have done all the wrong things. At the start it was constant now after ads and benzos its always changing. Jul 22, 2015

Mark L was last seen:
Jul 23, 2015
    1. Mark L
      Mark L
      @Lynn35 yes. I think I have done all the wrong things. At the start it was constant now after ads and benzos its always changing.
      1. Street Spirit
        Street Spirit
        I take benzo and yes its always changing. HIGH low..and so on
        Jul 22, 2015
        Mark L likes this.
    2. Mark L
      Mark L
      ads and benzo's they just make me feel worse tho. so worried about being on them all.
      1. uae96 likes this.
      2. Sailboardman
        Sailboardman
        I agree. I just started and fear the ototoxic nature of these things.But, this is my last step to try and hold it together.
        Jul 22, 2015
        Mark L likes this.
    3. Mark L
      Mark L
      feeling suicidal t
      1. Sailboardman
        Sailboardman
        Mark, are you on any meds to help you? I'm praying for you bro!
        Jul 22, 2015
        Street Spirit likes this.
      2. Street Spirit
        Street Spirit
        Mark, I'm so sorry. It is very difficult. Are you new to this?
        Jul 22, 2015
    4. Mark L
      Mark L
      just found out I have losses at all frequencies, hence the humming, ringing and everything elese
      1. Street Spirit
        Street Spirit
        so sorry :(
        Jul 22, 2015
        Mark L likes this.
      2. Sailboardman
        Sailboardman
        That sucks! Feel your pain bro.
        Jul 22, 2015
    5. Richard zurowski
      Richard zurowski
      Your wellcome. You can beat this stay strong.
    6. Richard zurowski
      Richard zurowski
      Believe me depression makesT a whole lot worse I was feeling the same as you don't think your not going to get better you will I'm sure of that once your depression is sorted I have posted a reply on your thread also.
      1. Mark L likes this.
      2. Mark L
        Mark L
        thanks Richard
        Jul 12, 2015
    7. Mark L
      Mark L
      thanks R. I am in a tailspin. Can't find a way out. The T is the cause of my depression its a viscous cycle. Hate being on meds as well.
    8. Richard zurowski
      Richard zurowski
      Hang on in there, it does get better,you will better handle your T when your depression is sorted.
    9. Mark L
      Mark L
      tinnitus for 1 1/2 months. loosing my sanity and will to live. Docs treating me as if I am crazy, cant sleep or work, thoroughly depressed.
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Birthday:
    Jun 20, 1972 (Age: 44)
    Location:
    UK
    Occupation:
    Acoustic Engineer
    Tinnitus Since:
    28/06/2015
    Cause of Tinnitus:
    Noise exposure and I swear Citalopram made it worse
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.